Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking between .25-.75 mg of xanax per day for about 6 months, and occasionally i would take klonopin. It all started with methadone withdrawal early last year (2013) and benzos helped a lot. It got to the point where i was completely sober and feeling great but I would slowly begin taking xanax to help alleviate the lingering anxiety after my long battle with methadone withdrawal. And here I am. i'm tapering and taking less, i'm trying to take as little as possible and skip days if i can. I have weed, ketamine HCL, valerian root, magnesium glycinate, and melatonin on stand by to help me sleep. I also invested in fish oil, and L-thyanine. i DO have access to opiates but i doubt those will help. I also here GABA drugs help.

so my general question, what should i expect? and how long will this last if go cold turkey now? i'm aware xanax has a very short half life unlike methadone.  Methadone withdrawal was HELL, and i know i haven't been taking large doses of xanax but i do admit that i am afraid because i'm well aware of the dangers of withdrawals from benzos. I'm in the medical field and have access to just about anything i need to help me through so any recommendations will be of great help. 

thank you

Loading...

Hi Watson! What I think is the most difficult point in your situation is all this access you have to the drugs because you are in the medical field. And one of the important things (for safety reasons also) when your are on a withdrawal from a medicine is that you cannot have acces to the drug. I really think that you would benefit from a residential treatment. I'm think it will be easier than your methadone withdrawal, but you really need to be under supervision. It's really safe, you will have psychological and medical support and it will probably be much faster than trying alone to do it. 

Reply

Loading...

One more thing , the symptoms of withdrawal can be insomnia, diarrhea, muscle cramps, anxiety, ..., and even seizures. No doubt beter to have a doctor close to you if you need.

Reply

Loading...

Thank you sandra. Unfortunately i'm not in a position to do inpatient treatment. my easy access to drugs is not really an issue either, even though it sounds contradictory since i'm the one dealing with the issue. my will power is pretty strong and so is my discipline. I wasn't taking xanax to get high, it was a matter of treating anxiety. i've been around drugs for a long time and i've had my share of good and bad times. since my dealings with methadone and opiates prior to, i haven't had the desire to delve back into getting high. even during my spout with opiates and methadone, i was never taking large doses nor was i hooked for a long period of time.

i'm officially 24 hours since i last took a dose of .25 mg of xanax and the only side effect at the moment is a minor headache and slight, hardly noticeable fogginess. I have a metabolism that is extremely high so i'm hoping to excrete the drug out of my system fairly quickly. 

Reply

Loading...

It has been 30 hours since i've last taken xanax or benzo of any kind. I'm quite fine actually, I've smoked marijuana earlier to ease a minor headache and to much debate, it eased my anxiety of the withdrawal and cleared my head of fog. However, now i notice that i'm experiencing symptoms relating to a hyperactive thyroid, and with that it is likely that i am shedding weight. I'm a tall and lean guy, with very little body fat and it is difficult for me to gain weight under any conditions. After i detox my system, i will probably have to arrange for blood work and do a full thyroid panel. 

Reply

Loading...

might as well make this my journal. 

i'm nearly 48 hours in and i'm doing quite alright. anxiety is definitely present and i am dreading work. i've been sleeping fine for the most part. before bedtime though, i've been insufflating ketamine which really helps take the edge off and i've been taking sleeping supplements (valerian root and melatonin) as well. i'm sweating a bit more than usual and i'm definitely losing weight. other than that, i feel like i don't have a lot of energy. that's it for now...

Reply

Loading...